# SDR C2XA10CL182

- Difficulty date: November 25, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 18,290 hours, 14,445 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Defective
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAD FLT 5909 - THE CREW REPORTED A BURNING SMELL COMING FROM PACK NR 1.  MAINTENANCE INSPECTED AND FOUND THE CLAMP OFF THE FORWARD DUCT OF NR 1 HEAT EXCHANGER.  THE CLAMP AND HOSE WERE REPLACED AND OPERATIONAL CHECKS WERE GOOD.
